Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 42, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2013, 12:30 AM CDT for 4 counties in Wisconsin. It was in force for 45 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 12:30 AM CDT (05:30 UTC)
- Expired
- Aug 7, 2013, 1:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Calumet County, WI, Outagamie County, WI, Waupaca County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 55 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 12:30 AM CDT | TSTM WND DMG | New London, WI | MANY TREES DOWN AND CAMPERS FLIPPED OVER AT THE HUCKLEBERRY CAMPGROUND. POSSIBLE INJURIES. |
| Aug 7, 12:31 AM CDT | TSTM WND DMG | Hortonville, WI | NO POWER IN CITY. MANY TREES SNAPPED. |
| Aug 7, 12:36 AM CDT | TSTM WND DMG | Greenville, WI | MANY LARGE TREES SNAPPED...POWERLINES DOWN. NO POWER IN CITY. |
| Aug 7, 12:38 AM CDT | TORNADO | Nw Mackville, WI | A TORNADO FORMED NEAR MACKVILLE AND MOVED SOUTHEAST FOR APPROX 4.8 MILES...LIFTING OFF ABOUT 3 MILES NORTHWEST OF KAUKAUNA. THE TORNADO WAS RATED EF1 WITH ESTIMATED WINDS OF 90 TO 100 MPH. |
| Aug 7, 12:40 AM CDT | TORNADO | 2 Nnw Appleton, WI | THE SAME STORM THAT PRODUCED THE TORNADO DAMAGE IN NEW LONDON AND HORTONVILLE CAUSED HEAVY DAMAGE ON THE NORTH SIDE OF APPLETON. NUMEROUS HOMES SUSTAINED DAMAGE FROM FALLEN TREES. SEVERAL LARGE WOODEN POWER POLES WERE SNAPPED NEAR THE NORTHLAND MALL. BUILDINGS |
| Aug 7, 12:40 AM CDT | TORNADO | 3 Ne Mackville, WI | A TORNADO FORMED NORTHEAST OF MACKVILLE AND MOVED EAST FOR ABOUT 30 MILES...DIMINISHING A FEW MILES EAST OF MARIBEL /MANITOWOC COUNTY/. THE TORNADO SNAPPED AND UPROOTED 500 TO 1000 TREES ALONG THE PATH. SWIRL MARKS WERE SEEN IN FLATTENED CORN FIELDS ALONG THE |
| Aug 7, 12:41 AM CDT | TSTM WND DMG | 2 Ne Appleton, WI | MANY LARGE BRANCHES DOWN. |
| Aug 7, 12:41 AM CDT | TSTM WND DMG | Se Appleton, WI | MANY TREES ON HOUSES ON THE SOUTHEAST SIDE OF CITY. |
| Aug 7, 12:41 AM CDT | TSTM WND GST 61 | Little Chute, WI | |
| Aug 7, 12:44 AM CDT | TSTM WND DMG | Appleton, WI | POWERLINES DOWN AT THE INTERSECTION OF NORTHLAND AND MASON. |
| Aug 7, 12:44 AM CDT | TSTM WND GST 59 | Appleton, WI | |
| Aug 7, 12:44 AM CDT | TSTM WND GST 86 | Appleton, WI | INTERSECTION OF HWY N AND KK. |
| Aug 7, 12:45 AM CDT | TSTM WND DMG | Kaukauna, WI | FIELDCREST SUBDIVSION REPORTING MANY GAS LEAKS AND TREES SNAPPED. |
| Aug 7, 12:47 AM CDT | TSTM WND GST 67 | Appleton, WI | LAWRENCE UNIVERSITY. |
| Aug 7, 12:48 AM CDT | TSTM WND DMG | Kimberly, WI | MANY TREES AND POWERLINES DOWN...NO POWER IN CITY. |
| Aug 7, 12:49 AM CDT | TSTM WND DMG | Appleton, WI | INTERSECTION OF FRENCH RD AND 00. 5 POWERPOLES SNAPPED. |
| Aug 7, 12:49 AM CDT | TSTM WND DMG | Hortonville, WI | NUMEROUS TREES DOWN ON HWY 15 BETWEEN NEW LONDON AND HORTONVILLE. |
| Aug 7, 12:49 AM CDT | TSTM WND DMG | New London, WI | TREES DOWN AT THE NEW LONDON FAMILY MEDICAL CENTER. |
| Aug 7, 12:52 AM CDT | TSTM WND DMG | Forest Junction, WI | HWY 57 CLOSED IN BOTH DIRECTIONS AT THE BROWN/CALUMET LINE DUE TO A UTILITY EMERGENCY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS53 KGRB 070530
SVRGRB
WIC015-087-135-139-070615-
/O.NEW.KGRB.SV.W.0042.130807T0530Z-130807T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1230 AM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
SOUTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 115 AM CDT
* AT 1227 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF NEW LONDON TO 6 MILES EAST OF
FREMONT TO REDGRANITE...AND MOVING EAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...MENASHA...KIMBERLY...LITTLE CHUTE...DARBOY...
KAUKAUNA...HIGH CLIFF STATE PARK...BRILLION AND CHILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4392 8889 4423 8889 4425 8885 4446 8888
4434 8819 4424 8819 4424 8804 4389 8804
4389 8816 4393 8817 4393 8839 4389 8841
4389 8863
TIME...MOT...LOC 0530Z 281DEG 55KT 4447 8863 4423 8868
4401 8900
HAIL...0.88IN
WIND...70MPH
$$
TDH3 follow-up statements
001
WWUS53 KGRB 070539
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1239 AM CDT WED AUG 7 2013
WIC135-070549-
/O.CAN.KGRB.SV.W.0042.000000T0000Z-130807T0615Z/
WAUPACA WI-
1239 AM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUPACA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4392 8889 4418 8889 4423 8869 4440 8866
4434 8819 4424 8819 4424 8804 4389 8804
4389 8816 4393 8817 4393 8839 4389 8841
4389 8863
TIME...MOT...LOC 0539Z 281DEG 55KT 4444 8844 4420 8849
4398 8881
$$
WIC015-087-139-070615-
/O.CON.KGRB.SV.W.0042.000000T0000Z-130807T0615Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
1239 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO...
SOUTHERN OUTAGAMIE AND CALUMET COUNTIES UNTIL 115 AM CDT...
AT 1236 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACK CREEK TO 5 MILES WEST OF MENASHA TO BERLIN...AND
MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...MENASHA...KIMBERLY...LITTLE CHUTE...DARBOY...
KAUKAUNA...HIGH CLIFF STATE PARK...BRILLION...CHILTON...ST ANNA...
HARBOR SPRINGS...WAUKAU...REIGHMOOR...LAKE BUTTE DES MORTS...
MACKVILLE...UW FOX VALLEY...HIGHLAND SHORE...NEENAH AND PICKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4392 8889 4418 8889 4423 8869 4440 8866
4434 8819 4424 8819 4424 8804 4389 8804
4389 8816 4393 8817 4393 8839 4389 8841
4389 8863
TIME...MOT...LOC 0539Z 281DEG 55KT 4444 8844 4420 8849
4398 8881
HAIL...0.88IN
WIND...60MPH
$$
TDH510
WWUS53 KGRB 070554
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1254 AM CDT WED AUG 7 2013
WIC015-087-139-070615-
/O.CON.KGRB.SV.W.0042.000000T0000Z-130807T0615Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
1254 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO...
SOUTHEASTERN OUTAGAMIE AND CALUMET COUNTIES UNTIL 115 AM CDT...
AT 1250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF KAUKAUNA TO HIGH CLIFF STATE PARK TO
OSHKOSH...AND MOVING EAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BRILLION...CHILTON...ST ANNA...STOCKBRIDGE...FOREST JUNCTION...BLACK
WOLF POINT...HILBERT...KLOTEN...QUINNEY...BRANT...POTTER...
BROTHERTOWN...JERICHO...KILLSNAKE WILDLIFE AREA...HAYTON...
CHARLESBURG...NEW HOLSTEIN AND MEGGERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4392 8889 4414 8881 4423 8869 4435 8847
4434 8819 4424 8819 4424 8804 4389 8804
4389 8816 4393 8817 4393 8839 4389 8841
4389 8863
TIME...MOT...LOC 0553Z 281DEG 55KT 4440 8814 4416 8820
4394 8852
HAIL...0.88IN
WIND...70MPH
$$
TDH982
WWUS53 KGRB 070607
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
107 AM CDT WED AUG 7 2013
WIC015-087-139-070617-
/O.EXP.KGRB.SV.W.0042.000000T0000Z-130807T0615Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
107 AM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...SOUTHEASTERN
OUTAGAMIE AND CALUMET COUNTIES WILL EXPIRE AT 115 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4392 8889 4414 8881 4423 8869 4435 8847
4434 8819 4424 8819 4424 8804 4389 8804
4389 8816 4393 8817 4393 8839 4389 8841
4389 8863
TIME...MOT...LOC 0607Z 281DEG 55KT 4436 8785 4412 8791
4390 8823
$$
TDHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:29 AM CDT, 1 minute earlier.
Area forecast discussion, Aug 7, 12:29 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1229 AM CDT WED AUG 7 2013 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 310 PM CDT TUE AUG 6 2013 MAIN FCST CONCERNS ARE PCPN TRENDS AND SVR TSTM POTENTIAL TONIGHT...AND TEMPERATURES THROUGH THE PERIOD. MSAS SFC ANALYSIS SHOWED LOW PRESSURE OVER SE ND...WITH A WARM FRONT EXTENDING ESE THROUGH CENTRAL MN AND WC WI...AND A COLD FRONT TRAILING SW INTO SD. WV IMAGERY INDICATED A S/W TROF MOVG INTO NW WI...WITH ADDITIONAL SHORT-WAVES IN ND AND SOUTHERN SASK. RADAR SHOWED A SMALL CLUSTER OF TSTMS OVER NW WI... WITH MORE NUMEROUS SHOWERS AND TSTMS OVER EASTERN ND AND NORTHERN MN. SPC HAS ISSUED A TORNADO WATCH FOR MUCH OF CENTRAL MN AND A FEW COUNTIES IN FAR NW/WC WI... FOR THE AREA ALONG AND NORTH OF THE WARM FRONT...WHERE SOME NEW CONVECTION HAS DEVELOPED. ALTHOUGH SOME ISOLD/SCT CONVECTION WILL OCCUR LATE THIS AFTERNOON AND EARLY EVG...EXPECT MOST OF THE PCPN AND TSTM ACTIVITY TO OCCUR FROM MID-EVENING THROUGH THE OVERNIGHT PERIOD. THE COLD FRONT WILL MOVE THROUGH DURING THIS TIME FRAME...ACCOMPANIED BY UPPER LEVEL FORCING FROM A STRONG JET STREAK AND THE NORTH DAKOTA S/W TROF. WILL HAVE LIKELY POPS OVER THE ENTIRE CWA TONIGHT...WITH CATEGORICAL POPS OVER NC WI...WHERE THE BEST UPPER FORCING SHOULD OCCUR. SVR TSTM POTENTIAL IS A TOUGH CALL...AS MUCAPE IS ONLY EXPECTED TO REACH 500-1000 J/KG DURING THE EVENT. ALTHOUGH THE INSTABILITY IS MARGINAL...CANNOT RULE OUT THE SVR THREAT...GIVEN DEEP LAYER SHEAR OF 40-50 KTS...SEASONALLY STRONG WINDS IN THE MID-LEVELS AND SIGNIFICANT SYNOPTIC SCALE FORCING. NOT CONFIDENT ENOUGH TO ADD SVR WORDING TO THE GRIDS/ZFP...BUT WILL MENTION A SLIGHT RISK IN THE HWO THIS EVG AND INTO THE EARLY OVERNIGHT PERIOD. HAVE TAPERED OFF POPS WITH THE PASSAGE OF THE COLD FRONT LATE TONIGHT INTO EARLY WEDNESDAY...WITH A DRY FCST BY 15Z/WEDS. THERE IS SOME CONCERN THAT THE SOUTHERN SASK S/W TROF MAY TRIGGER SOME SHOWERS OVER N WI DURING THE LATE MORNING AND AFTERNOON...BUT COUNTING ON ENOUGH DRYING IN THE MID-LEVELS TO PRECLUDE ADDITIONAL PCPN DEVELOPMENT. USED A BLEND OF THE PREVIOUS FCST AND THE BEST-PERFORMING GUIDANCE SETS FOR TEMPS TONIGHT AND WEDNESDAY. HIGHS TEMPS SHOULD BE ABOUT 5 DEGREES COOLER THAN TODAY...AND HUMIDITY LEVELS WILL BE QUITE LOW FOR THIS TIME OF YEAR. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 310 PM CDT TUE AUG 6 2013 AN UPPER TROUGH OVER THE NORTH CENTRAL UNITED STATES SHOULD KEEP COOL TEMPERATURES OVER THE REGION THROUGH SUNDAY. A REINFORCING PUSH OF COLDER AIR SHOULD ARRIVE THURSDAY NIGHT ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THERE ALSO COULD ALSO BE SCATTERED SHOWERS OR THUNDERSTORMS SUNDAY OR SUNDAY NIGHT WITH SOME JET ENERGY MOVING THROUGH THE UPPER TROUGH AND WARM ADVECTION ASSOCIATED WITH DEPARTING SURFACE HIGH. NEITHER OF THESE TWO CHANCES OF PRECIPITATION LOOK ESPECIALLY IMPRESSIVE GIVEN LACK OF GULF MOISTURE OR STRONG FORCING. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1221 AM CDT WED AUG 7 2013 LINE OF STRONG THUNDERSTORMS MOVING THROUGH AREA AT THIS TIME. HEAVY RAIN AND SMALL HAIL STILL POSSIBLE AT GRB AND ATW FOR FEW HOURS AT THE BEGINNING OF PERIOD. MOISTURE FROM RAINS AND LIGHTER WINDS OVERNIGHT MAY LEAD TO SHORT PERIOD OF MVFR/IFR CIGS TOWARDS MORNING....ESPECIALLY IN THE EAST THOUGH TOO UNCERTAIN TO ADD AT THIS TIME. CONDITIONS EXPECTED TO IMPROVE TO VFR AT MOST LOCATIONS BY LATE MORNING. NW WINDS WILL INCREASE WEDS MORNING... WITH GUSTS TO 15 TO 20 KTS EXPECTED AT THE TAF SITES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......RDM AVIATION.......TE
Hazardous weather outlook, Aug 6, 3:32 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT TUE AUG 6 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 332 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY SOUTHWEST OF A LINE FROM TOMAHAWK TO GREEN BAY BETWEEN 9 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS IN EAST CENTRAL WISCONSIN EARLY WEDNESDAY MORNING...BUT SEVERE WEATHER IS NOT EXPECTED. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS THURSDAY NIGHT... AND AGAIN EARLY NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-072045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 332 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT. PATCHY DENSE MARINE FOG MAY CAUSE NAVIGATION PROBLEMS FOR MARINERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...WITH MORE STORMS POSSIBLE THURSDAY NIGHT AND AGAIN EARLY NEXT WEEK. THE STORMS COULD PRODUCE GUSTY WINDS WHICH WILL POSE A HAZARD TO BOATERS. TSK/RDM
In the hours before
Local storm report, Aug 7, 12:09 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1209 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST STEVENS POINT 44.51N 89.56W
08/06/2013 E45.00 MPH PORTAGE WI TRAINED SPOTTER
PEA HAIL, ESTIMATED 40 TO 45 MPH WINDS.
&&
TERIELocal storm report, Aug 7, 12:10 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1210 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM TSTM WND GST LENA 44.95N 88.05W
08/06/2013 M53.00 MPH OCONTO WI MESONET
&&
SACLocal storm report, Aug 7, 12:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND GST OCONTO 44.88N 87.88W
08/07/2013 M50 MPH OCONTO WI MESONET
&&
SACLocal storm report, Aug 7, 12:19 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND GST WAUPACA 44.34N 89.06W
08/07/2013 M46 MPH WAUPACA WI MESONET
&&
SACSpecial weather statement, Aug 7, 12:19 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1219 AM CDT WED AUG 7 2013 WIZ031-037>040-045-048>050-074-070645- BROWN-CALUMET-KEWAUNEE-MANITOWOC-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO- 1219 AM CDT WED AUG 7 2013 ...STRONG THUNDERSTORMS APPROACHING THE FOX CITIES... AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST OF WAUPACA TO 6 MILES SOUTHWEST OF WAUTOMA...MOVING EAST AT 60 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... NAVARINO WILDLIFE AREA AND REDGRANITE BY 1225 AM CDT... LAKE POYGAN BY 1230 AM CDT... BLACK CREEK BY 1235 AM CDT... RUSH LAKE BY 1240 AM CDT... MENASHA AND KIMBERLY BY 1245 AM CDT... OSHKOSH BY 1250 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
Local storm report, Aug 7, 12:24 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND GST OCONTO 44.88N 87.88W
08/07/2013 M47.00 MPH OCONTO WI AWOS
&&
MPCThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:16 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Menominee, Oconto, Shawano | 44 min |
| Aug 6, 11:25 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 50 min |
| Aug 6, 11:50 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 55 min |
| Aug 6, 11:53 PM CDT | Special Marine Warning | GRB | 82 min | |
| Aug 7, 12:00 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 30 min |
| Aug 7, 12:51 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 39 min |
| Aug 7, 12:55 AM CDT | Special Marine Warning | GRB | 95 min | |
| Aug 7, 1:05 AM CDT | Tornado Warning | GRB | Manitowoc | 25 min |
| Aug 7, 1:17 AM CDT | Special Marine Warning | GRB | 88 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.